# SDR AALA202212281846

- Difficulty date: December 9, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 17,201 hours, 6,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347267820200
- Condition: Corroded
- Location: Frms 68-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR SUPPORT BETWEEN FR 68 AND FR 69 AT -Y1162.5. MAINTENANCE REPLACED FLOOR SUPPORT IAW SRM 51-72-11.
